Oklahoma, 2018

Flash Flooding and Flooding in Oklahoma, June 7, 2018

June 7, 2018 · NWS OUN · 36 events in 12 counties and zones

An MCS moving southeastward out of Kansas on the morning of the 7th brought significant flooding to central OK as well as several severe wind and hail reports. Later in the evening a second set of storms formed near the dryline in the panhandles and brought severe winds to western north Texas.

Where it happened

Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$48,000
Crop damage
None recorded
Events
36

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

An MCS moving southeastward out of Kansas on the morning of the 7th brought significant flooding to central OK as well as several severe wind and hail reports. Later in the evening a second set of storms formed near the dryline in the panhandles and brought severe winds to western north Texas. A subsequent wake low produced gusty winds over southwest Oklahoma as well.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Jun 7, 5:04 AM CST, 2 hours 53 minutes earlier.

Area forecast discussion, Jun 7, 5:04 AM CST, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Norman OK
604 AM CDT Thu Jun 7 2018

.DISCUSSION...
The 12Z aviation discussion follows....

&&

.AVIATION...
The large complex of thunderstorms over much of Kansas and
northern Oklahoma will probably continue its east-southeast
movement this morning before finally dissipating late this
morning. This will bring thunderstorms into KPNC around the start
of the forecast period, and storms will probably be in the
vicinity of KOKC (maybe even KOUN) during the early hours of the
forecast as well. Additional showers/thunderstorms are expected to
form this afternoon and evening. It is very difficult to nail
down locations and timing...at least until this evening, when
storms are more likely to form over western Oklahoma. These
storms, mainly after 21Z, will most likely affect KWWR and KCSM,
possibly points farther east later in the evening.

Outside thunderstorms, conditions should be breezy, but VFR.

CmS
&&

.PREV DISCUSSION... /issued 530 AM CDT Thu Jun 7 2018/

DISCUSSION...
The large MCS over Kansas is expected to continue to shift east
early this morning, mainly affecting extreme north-central
Oklahoma (and Kansas). There is a possibility that the complex
will turn to the south, following the mid-level winds. It is
unclear how well the storms would fare in the less-favorable
environment farther south of the Kansas/Oklahoma border, so PoPs
for that area this morning were held to about 20%.

Additional storms are expected to form this afternoon over western
Oklahoma and the Panhandles. Then, as the upper-level ridge begins
to build back over the region tonight, the rain chances will drop
accordingly. A few waves circling the ridge may still crank out
convection, particularly on Monday, and Tuesday night into
Wednesday. Given the difficulty of forecasting those types of
small features that far out, the confidence in the rain events
next week is quite low.

Temperatures will be fairly steady through the period, with
daytime highs and nighttime lows running a few degrees above the
seasonal average.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  92  71  93  72 /  20  20  10  10
Hobart OK         99  72  97  73 /  20  40  10  10
Wichita Falls TX  99  74  97  74 /  10  20  10  10
Gage OK           97  69  97  71 /  20  30  10  20
Ponca City OK     90  71  92  71 /  30  20  10  20
Durant OK         91  72  91  72 /  20  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

17/23/23
Hazardous weather outlook, Jun 7, 3:30 AM CST, 4 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
430 AM CDT Thu Jun 7 2018

OKZ004>048-050>052-TXZ083>090-071900-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
430 AM CDT Thu Jun 7 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a risk of severe thunderstorms early this morning across
north-central Oklahoma, mainly north of Alva to Fairview to
Stillwater. Additional storms are expected to form this afternoon
and evening, and there is a Marginal Risk of severe storms,
generally north of a line from Marietta to Atoka, including
western north Texas.

.Heat...
Afternoon high temperatures will generally be in the 90s, with
heat indices around 100.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
There will be a chance of thunderstorms Friday, and again from
Sunday night through Wednesday night. There is a Marginal Risk of
severe thunderstorms Friday, north of a line from Cheyenne to
Watonga to Stillwater.

.Heat...
High temperatures in the 90s, with heat indices around 100 are
expected through early next week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Jun 7, 7:13 AM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
813 AM CDT THU JUN 7 2018

OKZ023-027-071345-
Grady OK-Caddo OK-
813 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR west central Grady and
southeastern Caddo Counties Until 845 AM CDT...

AT 810 AM CDT, a strong thunderstorm was located near Cyril, moving
east at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Cyril, Cement, Norge and Laverty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3486 9831 3494 9832 3502 9800 3485 9799
TIME...MOT...LOC 1310Z 261DEG 19KT 3490 9822

MAHALE
Special weather statement, Jun 7, 7:16 AM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
816 AM CDT THU JUN 7 2018

OKZ019-025-026-071345-
Oklahoma OK-Logan OK-Lincoln OK-
816 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Oklahoma...
southeastern Logan and northern Lincoln Counties Until 845 AM CDT...

AT 815 AM CDT, strong thunderstorms were along a line extending from
5 miles east of Meridian to 5 miles north of Arcadia, moving
southeast at 35 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Northeastern Edmond, Luther, Wellston, Carney, Warwick, Meridian,
Fallis and Parkland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3584 9673 3563 9705 3572 9743 3589 9738
TIME...MOT...LOC 1315Z 298DEG 29KT 3582 9716 3574 9729

MAHALE
Special weather statement, Jun 7, 7:29 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
829 AM CDT THU JUN 7 2018

OKZ019-020-025-026-071415-
Payne OK-Oklahoma OK-Logan OK-Lincoln OK-
829 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR Payne...northeastern Oklahoma...
southeastern Logan and Lincoln Counties Until 915 AM CDT...

AT 826 AM CDT, strong thunderstorms were along a line extending from
6 miles southeast of Glencoe to 4 miles northwest of Agra to 5 miles
west of Fallis, moving east at 25 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Northeastern Edmond, Stillwater, Cushing, Chandler, Perkins, Stroud,
Langston, Yale, Luther, Davenport, Wellston, Carney, Glencoe, Tryon,
Ripley, Agra, Coyle, Sparks, Warwick and Kendrick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3624 9682 3616 9682 3616 9662 3560 9662
      3559 9696 3571 9736 3607 9728 3625 9685
TIME...MOT...LOC 1326Z 280DEG 20KT 3615 9685 3595 9692 3574 9722

MAHALE
Special weather statement, Jun 7, 7:41 AM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
841 AM CDT THU JUN 7 2018

OKZ024-025-071415-
Oklahoma OK-Canadian OK-
841 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Oklahoma and
northeastern Canadian Counties Until 915 AM CDT...

AT 839 AM CDT, a strong thunderstorm was located over northwestern
Oklahoma City, moving east at 10 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Northwestern Oklahoma City, Yukon, Bethany, Warr Acres, The Village,
Piedmont, Woodlawn Park, Richland and Wiley Post Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3549 9757 3552 9784 3562 9790 3573 9754
      3572 9753
TIME...MOT...LOC 1339Z 268DEG 10KT 3560 9774

MAHALE
Special weather statement, Jun 7, 7:51 AM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
851 AM CDT THU JUN 7 2018

OKZ025-026-030-071415-
Oklahoma OK-Pottawatomie OK-Lincoln OK-
851 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Oklahoma...
northwestern Pottawatomie and southwestern Lincoln Counties Until 915
AM CDT...

AT 850 AM CDT, a strong thunderstorm was located near Harrah, moving
east at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Shawnee, Choctaw, Harrah, McLoud, Luther, Meeker, Dale, Newalla and
Aydelotte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3538 9725 3565 9723 3567 9696 3551 9685
      3537 9696
TIME...MOT...LOC 1350Z 270DEG 11KT 3552 9718

MAHALE
Special weather statement, Jun 7, 7:53 AM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
853 AM CDT THU JUN 7 2018

OKZ023-027-038-071430-
Grady OK-Caddo OK-Comanche OK-
853 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR west central Grady...southeastern
Caddo and northeastern Comanche Counties Until 930 AM CDT...

AT 850 AM CDT, a strong thunderstorm was located near Cement, moving
east at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Cyril, Cement and Laverty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3483 9824 3496 9827 3502 9804 3481 9801
TIME...MOT...LOC 1350Z 260DEG 13KT 3492 9817

MAHALE

The radar

The Norman radar (KTLX), 44 km away, was scanning. The volume nearest the first event began at 13:55 UTC.

Open the radar archive at this moment

Event by event

16 flash flood, 10 hail, 5 high wind, 3 thunderstorm wind, 2 flood. Local standard time, as filed.

Hail, Oklahoma

When
June 7, 7:57 AM CST
Where
Oklahoma County, 2.82 mi NNW of (Pwa)wiley Post Apt
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.570, -97.660

Hail, Canadian

When
June 7, 8:03 AM CST
Where
Canadian County, Piedmont
Measured
0.75 in hail
Reported by
Storm Chaser
Coordinates
35.640, -97.750

Hail, Oklahoma

When
June 7, 8:35 AM CST
Where
Oklahoma County, 0.89 mi NW of Oklahoma City
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
35.480, -97.520

Hail, Canadian

When
June 7, 8:43 AM CST
Where
Canadian County, 5.24 mi NE of Yukon
Measured
1 in hail
Reported by
Public
Coordinates
35.550, -97.670

Hail, Canadian

When
June 7, 8:50 AM CST
Where
Canadian County, Yukon
Measured
0.75 in hail
Reported by
Broadcast Media
Coordinates
35.500, -97.740

Time estimated by radar. Size estimated from picture.

Flash Flood, Oklahoma

When
June 7, 8:50 AM CST to 11:50 AM CST
Where
Oklahoma County, 1.93 mi N of (Pwa)wiley Post Apt to 2.51 mi NNE of (Pwa)wiley Post Apt
Cause
Heavy Rain
Reported by
Public
Coordinates
35.558, -97.651

Street flooding of up to 4-6 inches estimated.

Flash Flood, Oklahoma

When
June 7, 9:09 AM CST to 12:09 PM CST
Where
Oklahoma County, 0.25 mi NNW of The Village to 0.31 mi SSW of The Village
Cause
Heavy Rain
Reported by
Public
Coordinates
35.573, -97.552

Mping report of street flooding with vehicle stranded.

Flash Flood, Oklahoma

When
June 7, 9:20 AM CST to 12:20 PM CST
Where
Oklahoma County, 3.1 mi NNW of The Village to 2.93 mi NNW of The Village
Cause
Heavy Rain
Reported by
Public
Coordinates
35.611, -97.572

Water reported over the curb.

Hail, Oklahoma

When
June 7, 9:28 AM CST
Where
Oklahoma County, 4.12 mi NNW of The Village
Measured
0.75 in hail
Reported by
Public
Coordinates
35.620, -97.590

Flood, Garfield

When
June 7, 9:30 AM CST to 12:30 PM CST
Where
Garfield County, 2.1 mi WSW of Hillsdale to 1.71 mi SW of Hillsdale
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
36.545, -98.023

Flooding of low lying areas reported.

Hail, Oklahoma

When
June 7, 9:35 AM CST
Where
Oklahoma County, 1.82 mi WSW of Edmond
Measured
0.88 in hail
Reported by
Public
Coordinates
35.640, -97.510

Flash Flood, Oklahoma

When
June 7, 9:35 AM CST to 12:35 PM CST
Where
Oklahoma County, 1.62 mi SW of Edmond to 2.21 mi WSW of Edmond
Cause
Heavy Rain
Reported by
Public
Coordinates
35.636, -97.504

Water reported over the curb.

Hail, Oklahoma

When
June 7, 9:40 AM CST
Where
Oklahoma County, 1.38 mi N of The Village
Measured
1.25 in hail
Reported by
Public
Coordinates
35.590, -97.550

Flash Flood, Oklahoma

When
June 7, 9:40 AM CST to 12:40 PM CST
Where
Oklahoma County, 1.73 mi WNW of The Village to 2.71 mi NNW of The Village
Cause
Heavy Rain
Property damage
$10,000
Reported by
Broadcast Media
Coordinates
35.583, -97.576

Street flooding reported. Cars stranded in parking lot. Some businesses possibly flooded.

Hail, Oklahoma

When
June 7, 9:54 AM CST
Where
Oklahoma County, 0.89 mi NW of Forest Park
Measured
1 in hail
Reported by
Public
Coordinates
35.520, -97.460

Reported via Mping.

Hail, Caddo

When
June 7, 10:01 AM CST
Where
Caddo County, 0.69 mi S of Anadarko
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
35.070, -98.240

Flash Flood, Oklahoma

When
June 7, 10:05 AM CST to 1:05 PM CST
Where
Oklahoma County, 3.1 mi ESE of Warr Acres to 2.71 mi SSW of Nichols Hills
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
35.509, -97.567

Cars were stranded due to flooding.

Flash Flood, Oklahoma

When
June 7, 10:15 AM CST to 1:15 PM CST
Where
Oklahoma County, 2.46 mi NNW of The Village to 3.02 mi N of The Village
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
35.604, -97.564

Cars were nearly completely submerged.

Flash Flood, Cleveland

When
June 7, 10:25 AM CST to 1:25 PM CST
Where
Cleveland County, 2.18 mi ESE of Moore to 1.56 mi E of Moore
Cause
Heavy Rain
Reported by
Public
Coordinates
35.332, -97.453

Water was up to wheel well height.

Thunderstorm Wind, Pottawatomie

When
June 7, 10:30 AM CST
Where
Pottawatomie County, Dale
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
35.390, -97.050

Tree branches up to 3 inches in diameter broken.

Flash Flood, Cleveland

When
June 7, 10:30 AM CST to 1:30 PM CST
Where
Cleveland County, 1.61 mi SSE of Moore to 1.65 mi SSE of Moore
Cause
Heavy Rain
Reported by
Public
Coordinates
35.318, -97.480

Rail underpass was closed due to flooding.

Flash Flood, Oklahoma

When
June 7, 10:43 AM CST to 1:43 PM CST
Where
Oklahoma County, 0.78 mi NW of Oklahoma City to 0.9 mi NNW of Oklahoma City
Cause
Heavy Rain
Property damage
$10,000
Reported by
Public
Coordinates
35.479, -97.519

Water in office building. Reported via social media.

Flood, Cleveland

When
June 7, 10:50 AM CST to 1:50 PM CST
Where
Cleveland County, 2.28 mi ENE of (Oun)norman Westheimer Arpt to 0.89 mi ENE of (Oun)norman Westheimer Arpt
Cause
Heavy Rain
Reported by
Public
Coordinates
35.260, -97.431

Flooding along Tecumseh Road in Norman.

Flash Flood, Cleveland

When
June 7, 10:57 AM CST to 1:57 PM CST
Where
Cleveland County, 0.55 mi S of Norman to 1.22 mi S of Norman
Cause
Heavy Rain
Reported by
Public
Coordinates
35.212, -97.440

Flash flooding reported just north of OU on Boyd.

Flash Flood, Cleveland

When
June 7, 11:28 AM CST to 2:28 PM CST
Where
Cleveland County, 2.82 mi NNW of (Oun)norman Westheimer Arpt to 3.13 mi N of (Oun)norman Westheimer Arpt
Cause
Heavy Rain
Reported by
Public
Coordinates
35.290, -97.480

High water was flowing over the intersection.

Flash Flood, Pottawatomie

When
June 7, 11:35 AM CST to 2:35 PM CST
Where
Pottawatomie County, 1.79 mi W of Shawnee to 2.11 mi WNW of Shawnee
Cause
Heavy Rain
Reported by
Public
Coordinates
35.332, -96.952

Flash Flood, Grady

When
June 7, 12:00 PM CST to 3:00 PM CST
Where
Grady County, 0.45 mi WSW of Alex to 0.78 mi E of Alex
Cause
Heavy Rain
Property damage
$10,000
Reported by
County Official
Coordinates
34.919, -97.788

City Hall flooded. 2-3 feet of water reported in a yard.

Thunderstorm Wind, Murray

When
June 7, 1:12 PM CST
Where
Murray County, 1.33 mi WNW of Sulphur
Measured
50 kt (58 mph) measured gust
Reported by
AWOS
Coordinates
34.520, -96.990

Flash Flood, Murray

When
June 7, 1:55 PM CST to 4:55 PM CST
Where
Murray County, 1.77 mi SSW of Davis to 1.84 mi SSW of Davis
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
34.476, -97.130

High water reported over highway 77.

Thunderstorm Wind, Bryan

When
June 7, 2:45 PM CST
Where
Bryan County, 0.57 mi W of Kemp
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
33.770, -96.360

Power lines reported down. Time estimated by radar.

Flash Flood, Bryan

When
June 7, 4:20 PM CST to 7:20 PM CST
Where
Bryan County, 0.69 mi S of Kemp to 1.49 mi SE of Kemp
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
33.760, -96.350

Grassy Lake Road was impassable due to flood water.

High Wind, Tillman

When
June 7, 9:30 PM CST to 9:45 PM CST
Where
Tillman forecast zone
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
34.373, -98.924 (the zone’s center; the record gives no point)

Wind gust associated with wake low. Grandfield Mesonet. Wind gust peaked at 62 mph at 10:40pm.

High Wind, Comanche

When
June 7, 9:35 PM CST
Where
Comanche forecast zone
Measured
56 kt (64 mph) measured gust
Property damage
$5,000
Reported by
Public
Coordinates
34.662, -98.472 (the zone’s center; the record gives no point)

Wall section of business (on top of roof) blown over. Time estimated by nearby wind reports.

High Wind, Comanche

When
June 7, 9:38 PM CST
Where
Comanche forecast zone
Measured
50 kt (58 mph) measured gust
Reported by
Amateur Radio
Coordinates
34.662, -98.472 (the zone’s center; the record gives no point)

Wind gust associated with wake low. Measured 5 miles east of Lawton.

High Wind, Tillman

When
June 7, 9:40 PM CST
Where
Tillman forecast zone
Measured
56 kt (64 mph) measured gust
Property damage
$10,000
Reported by
Public
Coordinates
34.373, -98.924 (the zone’s center; the record gives no point)

Lots of tree limbs down and some roofs peeled off of some small buildings like sheds and barns. Time estimated by nearby mesonet reports.

High Wind, Cotton

When
June 7, 9:55 PM CST to 10:00 PM CST
Where
Cotton forecast zone
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
34.290, -98.372 (the zone’s center; the record gives no point)

Wind gust associated with wake low. Walters Mesonet. Wind gust peaked at 64 mph at 10:55pm.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2018Every state in 2018This day in weather historyWarnings in Oklahoma, June 2018

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 766673, 766674, 766675, 766676, 766677, 766678, 766679, 766680, 766681, 766683, 766684, 766686, 766687, 766688, 766690, 766691, 766692, 766693, 766694, 766695, 766709, 766710, 766713, 766714, 766715, 766716, 766717, 766718, 766720, 766721, 766722, 767957, 767962, 767958, 767960, 767959.